Global existence and asymptotic decay of solutions to the non-isentropic Euler-Maxwell system

Yue Hong Feng, Shu Wang, Shuichi Kawashima

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

The non-isentropic compressible Euler-Maxwell system is investigated in R3 in this paper, and the Lq time decay rate for the global smooth solution is established. It is shown that the density and temperature of electron converge to the equilibrium states at the same rate (1 + t)-11/4 in Lq norm. This phenomenon on the charge transport shows the essential relation of the equations with the non-isentropic Euler-Maxwell and the isentropic Euler-Maxwell equations.

Original languageEnglish
Pages (from-to)2851-2884
Number of pages34
JournalMathematical Models and Methods in Applied Sciences
Volume24
Issue number14
DOIs
Publication statusPublished - 2014 Dec 30
Externally publishedYes

Keywords

  • Asymptotic behavior
  • Globally smooth solution
  • Non-isentropic Euler-Maxwell equations

ASJC Scopus subject areas

  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global existence and asymptotic decay of solutions to the non-isentropic Euler-Maxwell system'. Together they form a unique fingerprint.

  • Cite this